# SDR CALA0000274

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SERVICE DOOR FORWARD AND AFT GIRT BAR FITTINGS CORRODED.  THE FITTINGS WERE REMOVED AND REPLACED IAW MM 51-30-01.
